# SDR CA090901006

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9558057
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THEY HAD TAXIED OUT FOR TAKEOFF AND JUST PRIOR TO APPLYING TAKEOFF PWR AMBER CAS (L GEN FAIL) POSTED AND LT GENERATOR DROPPED OFF LINE.  A FEW SECONDS LATER AMBER CAS (APU GEN FAIL) POSTED.  CREW TAXIED BACK OFF THE RUNWAY.  DURING TAXI, CREW NOTED CYAN CAS (R HYD DC PUMP FAIL) CYCLED ON.  CREW TAXIED BACK AND SHUTDOWN THE ENGINES.  CREW THEN NOTED THE C/B R DC PUMP C11 WAS TRIPPED.  CREW RESET C/B AND TURNED ON THE RDCMP AND THE C/B POPPED AGAIN.  THE RDCMP WAS REPLACED AND THE OPS CHECKS WERE GOOD ON THE GENERATORS.
